# SDR 2004UALA00256

- Difficulty date: March 17, 2004
- Submitted: March 23, 2004
- Operation: Air carrier
- Aircraft: N831UA
- Make and model: Airbus A319-131
- Aircraft serial: 1291
- Aircraft time: 12,208 hours, 4,825 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 21
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND WHITE EEL LIGHT IS INOP AT ROW 21 ABC.  REPLACED EEL LIGHT.  OPS CHECKED NORMAL.
